Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 30, 2016, 7:11 PM EDT for Volusia County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 7:11 PM EDT (23:11 UTC)
- Expired
- May 30, 2016, 7:48 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 115 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:33 PM EDT | TSTM WND GST 45 | Daytona Beach Airport, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS52 KMLB 302311
SVRMLB
FLC127-310000-
/O.NEW.KMLB.SV.W.0045.160530T2311Z-160531T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
711 PM EDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 800 PM EDT
* AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAYTONA
INTERNATIONAL SPEEDWAY...OR 7 MILES WEST OF DAYTONA BEACH...MOVING
SOUTHEAST AT 10 TO 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DAYTONA BEACH...PORT ORANGE...NEW SMYRNA BEACH...SOUTH DAYTONA AND
HOLLY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2904 8087 2890 8110 2919 8127 2929 8111
TIME...MOT...LOC 2310Z 324DEG 12KT 2918 8114
HAIL...1.00IN
WIND...60MPH
$$
LASCODY1 follow-up statement
620
WWUS52 KMLB 302348
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
748 PM EDT MON MAY 30 2016
FLC127-302358-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-160531T0000Z/
VOLUSIA FL-
748 PM EDT MON MAY 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VOLUSIA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2904 8087 2890 8110 2919 8127 2929 8111
TIME...MOT...LOC 2338Z 324DEG 12KT 2908 8105
$$
LASCODYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:25 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 30, 3:25 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 325 PM EDT MON MAY 30 2016 .DISCUSSION... Tonight... Tropical Depression Bonnie continues disrupt the lcl pgrad, leaving much of the central/south peninsula under the influence of an H100- H70 col. latest data from the KMLB/KTBW/KMFL 88D profilers show mean winds up to 10kft are blo 10kts. Not surprisingly, inland progression of the east/west coast sea breezes is at a snail's pace, as is ongoing storm motion. With such a sluggish WX pattern in place, fcst philosophy has changed little from this mrng. Sufficient moisture in place for convective dvlpmnt thru late aftn/early evng, RAP40 analysis continues to measure PWATs btwn 1.50"-1.75" acrs the peninsula with H100-H70 mean RH values btwn 70-80pct. Furthermore, H100-H70 mean dew point depressions have decreased to 3C-5C along and S of the FL Turnpike, suggesting a little higher coverage S of the Orlando Metroplex this evng. Plenty of instability in place as well with H85- H70 lapse rates btwn 6.0-6.5C/KM, cool aloft with H50 temps arnd -9C. Shra/tsra dvlpmnt will work its way inland along the sea breeze thru the aftn, culminating in late aftn/early evng tsras as outflow boundaries from existing convection pushes the east/west coast sea breezes inland. Negligible H85-H50 steering flow will result in slow storm motion and very heavy lcl rain, while the cool air aloft will keep a small potential for strong downbursts. Convection and cloud debris will dissipate/thin through late evening/overnight. Sfc dewpoints in the U60s/L70s should keep min in temps on the same order. Tue-Thu...(Modified prev disc) Residual mid-upper troughing across the southeast U.S., Florida, Bahamas and the adjacent Atlantic will gradually lift out, replaced by weak and flat ridging aloft through midweek. Position of the ridge axis will drift from the S half of the peninsula into the N half, while at the surface, the low level ridge axis near Lake Okeechobee Tuesday morning will slowly lift northward into the southern (Wed) and then central (Thu) CWA. While mean moisture remains sufficient for diurnal convection, the northward shift in the ridging pattern should gradually shift higher rain chances inland and toward the western peninsula. With weak steering currents in place, convection should linger into the early evening each day before ending. Temperatures look to average near to a degree or two above climo through the period. Fri-Mon...(Prev Disc) Local pattern remains undergoes some slight changes from late week through the weekend into Monday. The mid level low over Texas drifts very slowly eastward, opening up into a trough over the NW GOMEX. The mid level ridge across Florida will weaken as northern stream short wave energy carved out a large broad trough from the Great Lakes across the NE quadrant of the CONUS. This slight pattern change will dislodge the low level ridge over Florida, and nudge it eastward into the Atlantic. The prevailing low level flow over FL will veer to S-SW, strengthening a bit in the process. This in turn will advect higher mean PWAT across FL, increasing peninsular rain chances and shifting the higher POPs back toward the central-eastern side of the state. We should see rain chances head back above the early June climo normal of 30-40 percent, and toward 50, and perhaps 60 percent by Sunday-Monday. && .AVIATION...Thru 31/18Z. Sfc Winds: Thru 31/00Z...coastal sites E/SE 6-9KTS...Btwn 30/19-22Z interior sites bcmg E/SE 5-8KTS. Btwn 31/00Z-31/03Z bcmg S/SW AOB 3KTS. Btwn 31/12Z-31/15Z...bcmg SW 4-7KTS. Btwn 31/15Z-31/17Z... coastal sites bcmg E 7-10KTS. Vsbys/WX/Cigs: Thru 30/21Z...CIGS btwn FL040-060...sct IFR tsras slgt chc LIFR tsras with sfc G35KTS. Btwn 30/21Z-20/24Z...CIGS btwn FL040-060...NW KMLB-KOBE sct IFR tsras slgt chc LIFR tsras with sfc G35KTS. Btwn 30/00Z-30/04Z...CIGS btwn FL080-100...N of KMLB-KISM sct IFR tsras slgt chc LIFR stars with sfc G35KTS. && .MARINE... Tonight...Very weak pgrad acrs the lcl waters as broad cyclonic circulation around the center of TD Bonnie keeps the Atlc ridge axis disorganized. Light to S/SE breeze bcmg S/SW aft midnight as the diurnal seabreeze circulation transitions to a land breeze. Seas generally 2-3FT...up to 4FT in the Gulf Stream. Tue-Wed...Weak pgrad will continue...though the Altc hi pres ridge will slowly rebuild over the region as TD Bonnie (or her remnant circulation) drifts up the Carolina coast. Light to gentle srly breeze will prevail...meandering back and forth btwn S/SW in the predawn/mrng hrs to the E/SE in the aftn/evng hrs with the diurnal seabreeze/land breeze circulation. Thu-Sat...Little change to the overall WX pattern as the Atlc ridge axis remains draped over the FL peninsula. Prevailing wind direction will be out of the S...shifting more to the E/SE near the coast each aftn with the formation of the east coast sea breeze. Seas will hold a steady 2-3FT...up to 4FT in the Gulf Stream. offshore moving tsras should hold off until late in the weekend. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 90 70 89 / 30 20 10 20 MCO 70 93 72 94 / 40 30 20 20 MLB 71 88 71 88 / 20 30 10 20 VRB 68 88 70 88 / 20 30 10 20 LEE 71 91 73 93 / 40 30 20 20 SFB 71 93 72 93 / 40 30 20 20 ORL 71 93 72 93 / 40 30 20 20 FPR 69 88 70 88 / 20 30 10 20 && .MLB Watches/Warnings/Advisories... FL...None. AM...None. && Public/Marine.........Bragaw Aviation/Impact WX....Kelly
Hazardous weather outlook, May 30, 10:50 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1050 AM EDT MON MAY 30 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-310000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1050 AM EDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... ADEQUATE MOISTURE WILL COMBINE WITH AFTERNOON HEATING AND SEA AND LAKE BREEZE BOUNDARIES TO PRODUCE SCATTERED SLOW MOVING LIGHTNING STORMS AGAIN TODAY. STORMS WILL INITIATE ALONG THE EAST COAST SEA BREEZE JUST INLAND FROM THE TREASURE COAST AROUND NOON AND SPREAD INLAND TO OKEECHOBEE COUNTY. EARLY THIS EVENING...BOUNDARY COLLISIONS SHOULD PRODUCE SCATTERED STORMS OVER THE INTERIOR OVER OR NEAR METRO ORLANDO. CONDITIONS ARE FAVORABLE FOR STRONG AND ISOLATED SEVERE STORMS CONTAINING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO AROUND 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .FLOOD IMPACT... SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAIN ACCUMULATING ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...WITH STORM TOTAL ACCUMULATIONS UP TO 4 INCHES POSSIBLE IN A FEW LOCATIONS. THIS WILL CAUSE TEMPORARY FLOODING OF SOME ROADS AND LOW LYING AREAS. .RIP CURRENT IMPACT... OCEAN SWELLS AND TIDAL CONDITIONS WILL BRING A HIGH RISK FOR STRONG RIP CURRENTS AT THE BEACHES TODAY ALONG VOLUSIA AND BREVARD COUNTIES. A MODERATE RIP CURRENT RISK WILL EXIST FOR INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES. MANY RIP RESCUES HAVE BEEN REPORTED ON BOTH SATURDAY AND SUNDAY WITH ONE RIP RELATED FATALITY REPORTED NEAR SPESSARD HOLLAND BEACH SUNDAY. MAKE SURE TO SWIM NEAR A LIFEGUARD BEACH LOCATION AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS BRIEFLY IN EXCESS OF 35 KNOTS WILL BE POSSIBLE IN A FEW STRONG STORMS THIS AFTERNOON AND EVENING. THE THREAT WILL START ALONG THE TREASURE COAST EARLY THIS AFTERNOON THEN SPREAD INLAND TO THE LARGER LAKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS ALONG THE INLAND MOVING EAST COAST SEA BREEZE AND WITH ANY BOUNDARY COLLISIONS OVER THE INTERIOR. INCOMING SWELLS WILL KEEP THE RIP CURRENT THREAT ELEVATED THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/SEDLOCK
In the hours before
Special weather statement, May 30, 3:17 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
317 PM EDT MON MAY 30 2016
FLZ047-302000-
SOUTHERN BREVARD COUNTY FL-
317 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 400
PM EDT...
AT 316 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VIERA...OR NEAR ROCKLEDGE...MOVING SOUTHWEST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKLEDGE...MERRITT ISLAND...VIERA...SUNTREE AND PALM SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2821 8063 2809 8084 2823 8086 2826 8086
2832 8074
TIME...MOT...LOC 1916Z 045DEG 10KT 2824 8074
KELLYSpecial weather statement, May 30, 3:20 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
320 PM EDT MON MAY 30 2016
FLZ058-064-301945-
MARTIN FL-OKEECHOBEE FL-
320 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARTIN AND SOUTHEASTERN
OKEECHOBEE COUNTIES UNTIL 345 PM EDT...
AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
J AND S FISH CAMP...MOVING SOUTHWEST AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
J AND S FISH CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2702 8063 2708 8066 2711 8066 2716 8071
2718 8074 2720 8078 2730 8072 2726 8068
2721 8068 2720 8062 2712 8054
TIME...MOT...LOC 1919Z 059DEG 5KT 2714 8067
KELLYSpecial weather statement, May 30, 3:30 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT MON MAY 30 2016
FLZ045-147-302015-
NORTHERN BREVARD COUNTY FL-ORANGE FL-
330 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND
NORTHERN BREVARD COUNTIES UNTIL 415 PM EDT...
AT 330 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CANAVERAL GROVES. THIS STORM WAS NEARLY STATIONARY BUT SHOULD
BUILD TOWARD THE WEST.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...LONE CABBAGE FISH CAMP...PORT SAINT JOHN...SHARPES AND
CHRISTMAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2842 8075 2835 8089 2835 8091 2852 8103
2858 8084
TIME...MOT...LOC 1930Z 283DEG 2KT 2846 8088
KELLYLocal storm report, May 30, 3:36 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST 3 NNE KENNEDY SPACE CEN 28.56N 80.67W
05/30/2016 M40.00 MPH BREVARD FL OTHER FEDERAL
WIND TOWER KSC509.
&&
PGSpecial weather statement, May 30, 3:55 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT MON MAY 30 2016
FLZ147-302030-
NORTHERN BREVARD COUNTY FL-
355 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD COUNTY UNTIL
430 PM EDT...
AT 354 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIMS. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...MIMS...LAGRANGE AND TURNBULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2855 8081 2856 8093 2858 8095 2859 8094
2860 8095 2861 8098 2862 8097 2871 8096
2871 8082
TIME...MOT...LOC 1954Z 283DEG 2KT 2864 8092
KELLYSpecial weather statement, May 30, 6:05 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
605 PM EDT MON MAY 30 2016
FLZ041-044-141-302300-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-
COASTAL VOLUSIA COUNTY FL-
605 PM EDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND NORTHERN
VOLUSIA COUNTIES UNTIL 700 PM EDT...
AT 603 PM EDT...DOPPLER RADAR WAS TRACKING SCATTERED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FLAGLER BEACH TO NEAR
LAKE GEORGE AND CROSS CREEK. MOVEMENT WAS SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DAYTONA BEACH...PORT ORANGE...ORMOND BEACH...DELAND AND NEW SMYRNA
BEACH.
LAT...LON 2904 8090 2908 8164 2928 8164 2932 8168
2938 8145 2940 8142 2926 8142 2927 8115
2941 8116 2943 8111 2943 8110
TIME...MOT...LOC 2203Z 319DEG 12KT 2938 8116 2945 8213
LASCODYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:47 PM EDT | Special Marine Warning | MLB | 58 min | |
| May 29, 8:49 PM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| May 30, 3:04 AM EDT | Rip Current Statement | MLB | Volusia | 19 hr |
| May 30, 3:17 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| May 30, 3:20 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
| May 30, 3:30 PM EDT | Special Weather Statement | MLB | Brevard | 45 min |
| May 30, 3:55 PM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| May 30, 6:05 PM EDT | Special Weather Statement | MLB | Volusia | 55 min |
| May 30, 7:20 PM EDT | Special Marine Warning | MLB | 55 min | |
| May 30, 7:46 PM EDT | Special Weather Statement | MLB | Volusia | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.